MAUDE Adverse Event Report: HOLLISTER INCORPORATED CERAPLUS ONE-PIECE FLAT DRAINABLE POUCH; CERAPLUS ONE-PIECE FLAT DRAINABLE POUCH - FLAT BARRIER, LOCK 'N ROLL CLOSURE

HOLLISTER INCORPORATED CERAPLUS ONE-PIECE FLAT DRAINABLE POUCH; CERAPLUS ONE-PIECE FLAT DRAINABLE POUCH - FLAT BARRIER, LOCK 'N ROLL CLOSURE
Model Number 89301
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an ostomate experienced skin irritation and redness under the hollister ostomy barrier due to effluent leakage.It was further reported that prescriptive powder was required to address the skin irritation and redness.
 
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review conducted based on lot number provided and records found to be complete and accurate.Sample not returned so sample evaluation not possible.Root cause of reported irritation under the ostomy barrier cannot be determined.

Brand Name
CERAPLUS ONE-PIECE FLAT DRAINABLE POUCH
Common Device Name
CERAPLUS ONE-PIECE FLAT DRAINABLE POUCH - FLAT BARRIER, LOCK 'N ROLL CLOSURE
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24293138
Report Number1119193-2026-00003
Device Sequence Number21413659
Product Code EXB
UDI-Device Identifier00610075087198
UDI-Public(01)00610075087198(17)300801(30)10(10)5H102
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number89301
Device Lot Number5H102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale